# SDR ASAA2017012519551

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 31,807 hours, 9,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60763
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT OPEN.  HANDLE ROTATED AND DOOR CAME IN BUT WOULD NOT TURN AND OPEN OUT.   OPENED AFTER ABOUT 5 MINUTES WITH CAPTAIN ON INSIDE AND MECHANIC ON THE OUTSIDE WORKING THE DOOR FREE.  ACFT GROUNDED.  FOUND THE L1 DOOR GUIDE PIN MOUNT BROKEN OFF. REASSEMBLED GUIDE ARM PIN IAW AMM 52-11-21.
